# SDR CHQA20130324101

- Difficulty date: March 24, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 18,953 hours, 16,519 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,788 hours, 22,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Box
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT WING LOWER SURFACE MOST INBOARD FLAP TORQUE BOX WAS FOUND TO HAVE TWO FASTENER HOLES ELONGATED.  THE HOLES WERE REPAIRED IN ACCORDANCE WITH ETD 2013-145-005216A.
